# SDR FDEA201701100116

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Part number: ACK71504
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TAILCONE PATIO DOOR FWD OPERATING CRANK ATTACH BRACKET SEPARATING FROM FLOOR. REMOVED AND REPLACED WEB.
